Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Erratum for ``Finite generation of symmetric ideals''


Authors: Matthias Aschenbrenner and Christopher J. Hillar
Journal: Trans. Amer. Math. Soc. 361 (2009), 5627-5627
MSC (2000): Primary 13E05, 13E15, 20B30, 06A07
Published electronically: May 28, 2009
Original Article: Tran. Amer. Math. Soc. 359 (2007), 5171-5192
MathSciNet review: 2515827
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2000): 13E05, 13E15, 20B30, 06A07

Retrieve articles in all journals with MSC (2000): 13E05, 13E15, 20B30, 06A07


Additional Information

Matthias Aschenbrenner
Affiliation: Department of Mathematics, University of California, Los Angeles, California 90095
Email: matthias@math.ucla.edu

Christopher J. Hillar
Affiliation: Mathematical Sciences Research Institute, 17 Gauss Way, Berkeley, California 94120
Email: chillar@msri.org

DOI: http://dx.doi.org/10.1090/S0002-9947-09-05028-4
PII: S 0002-9947(09)05028-4
Received by editor(s): February 5, 2009
Published electronically: May 28, 2009
Additional Notes: The first author was partially supported by the National Science Foundation Grant DMS 03-03618
The work of the second author was supported under a National Science Foundation Graduate Research Fellowship
Article copyright: © Copyright 2009 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.